Publication
Title
Mathematical theory of the h- and g-index in case of franctional counting of authorship
Author
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2008
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
59:10(2008), p. 1608-1616
ISI
000257920900006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.06.2017
To cite this reference